Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Depo shot and pregnancy adult content

I got the depo shot a couple of months back after two miscarriage. Now we've decided to try getting pregnant again. Does anyone know how long it could take for the effects of the depo to to wear off completely? I read somewhere that it can take up to a year but is that still true after just one shot? And does anyone know what could cause miscarriage?

Answer Question
 
mamatobe1989

Asked by mamatobe1989 at 6:06 PM on Oct. 5, 2010 in Pregnancy

Level 5 (72 Credits)
Answers (5)
  • It depends on the person. It can sometimes take up to a year
    mommy_of_two388

    Answer by mommy_of_two388 at 6:11 PM on Oct. 5, 2010

  • No one knows what causes miscarriages mama, it's just something that happens and cant be prevented. Even the healthiest women have miscarriages.
    mommy_of_two388

    Answer by mommy_of_two388 at 6:12 PM on Oct. 5, 2010

  • i've always heard a yr but know ppl that it didnt take them that long.
    mekarevell

    Answer by mekarevell at 9:06 PM on Oct. 5, 2010

  • I THINK (not for sure) if you only had one shot, it should basically be out of your system shortly after the 3 month cycle. Like everything else, though, every woman is different with it.
    dlandrum

    Answer by dlandrum at 11:57 PM on Oct. 5, 2010

  • thank you all for your help. I think i might call the clinic and see if they know for sure but your answers have given me hope!
    mamatobe1989

    Comment by mamatobe1989 (original poster) at 2:58 PM on Oct. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.